# SDR DHL9670823C

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6597104153
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIB CRACKED AT WS 738.5, 2 CRACKS IN LOWER FLANGE AT STR 6  AND BETWEEN STR 6 AND 8 AND UPPER RIB AT STR 12.  REMOVED AND REPLACED RIB PER 57-127.
